Alert archive / Pennsylvania / Winter Storm Warnings in 2014
Winter Storm Warning 6, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm warning at Dec 11, 2014, 9:17 AM EST for Crawford County, Erie County, Pennsylvania. It was in force for 11 hr. 22 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 11, 2014, 9:17 AM EST (14:17 UTC)
- Expired
- Dec 11, 2014, 8:39 PM EST
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
Counties Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 11, 10:19 AM EST | SNOW 3 | Corry, PA | 12 HOUR SNOWFALL. |
| Dec 11, 11:18 AM EST | SNOW 4 | Erie, PA | 6 HOUR SNOWFALL. |
| Dec 11, 1:46 PM EST | SNOW 6 | 7 S Erie, PA | 12 HOUR SNOWFALL. |
| Dec 11, 3:05 PM EST | SNOW 3.8 | Meadville, PA | 6 HOUR SNOWFALL. |
| Dec 11, 3:06 PM EST | SNOW 7 | Northeast 6sw, PA | 6 HOUR SNOWFALL. |
| Dec 11, 3:08 PM EST | SNOW 3.5 | 5 E Erie, PA | 6 HOUR SNOWFALL. |
| Dec 11, 3:08 PM EST | SNOW 8 | Corry, PA | 6 HOUR SNOWFALL. |
| Dec 11, 3:10 PM EST | SNOW 6 | Spartansburg, PA | 6 HOUR SNOWFALL. |
| Dec 11, 3:11 PM EST | SNOW 4 | 10 Nw Titusville, PA | 6 HOUR SNOWFALL. |
| Dec 11, 3:13 PM EST | SNOW 6 | Cambridge Spgs, PA | 6 HOUR SNOWFALL. |
| Dec 11, 3:15 PM EST | SNOW 2.6 | Erie Airport, PA | 6 HOUR SNOWFALL. |
| Dec 11, 5:00 PM EST | SNOW 2 | Cranesville, PA | 12 HOUR SNOWFALL. |
| Dec 11, 5:00 PM EST | SNOW 2.9 | Erie Airport, PA | 12 HOUR SNOWFALL. |
| Dec 11, 5:00 PM EST | SNOW 7 | Northeast 6sw, PA | 12 HOUR SNOWFALL. |
| Dec 11, 6:00 PM EST | SNOW 4.8 | Meadville, PA | 12 HOUR SNOWFALL. |
| Dec 11, 6:00 PM EST | SNOW 5.2 | Amity Twp, PA | 12 HOUR SNOWFALL. |
| Dec 11, 7:00 PM EST | SNOW 3.5 | Millcreek Twp, PA | 12 HOUR SNOWFALL. |
| Dec 11, 7:00 PM EST | SNOW 4.1 | Canadohta Lake, PA | 12 HOUR SNOWFALL. |
| Dec 11, 7:00 PM EST | SNOW 4.2 | Meadville, PA | 12 HOUR SNOWFALL. |
| Dec 11, 7:00 PM EST | SNOW 5 | Edinboro, PA | 12 HOUR SNOWFALL. |
| Dec 11, 7:00 PM EST | SNOW 5 | Meadville 5w, PA | 12 HOUR SNOWFALL. |
| Dec 11, 7:00 PM EST | SNOW 8.7 | Colt Station, PA | 12 HOUR SNOWFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
207 WWUS41 KCLE 111417 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 917 AM EST THU DEC 11 2014 ...SOME HEAVY SNOW WILL BE MOVING INTO EXTREME NORTHWEST PENNSYLVANIA THROUGH THIS EVENING... .LOW PRESSURE WAS OVER NEW ENGLAND AND MOISTURE WAS WRAPPING AROUND THE LOW AND WILL BRUSH NORTHWEST PENNSYLVANIA. AS THE LOW MOVES NORTH LATER TODAY THE SNOW WILL BEGIN TO TAPER OFF. PAZ001-002-112230- /O.UPG.KCLE.WW.Y.0017.000000T0000Z-141212T0900Z/ /O.NEW.KCLE.WS.W.0006.141211T1417Z-141212T0400Z/ NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ERIE...EDINBORO 917 AM EST THU DEC 11 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING FOR SNOW WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. * SNOW ACCUMULATIONS...6 TO 10 INCHES BY LATE EVENING. * TIMING...SNOW WILL BE MODERATE TO HEAVY AT TIMES TODAY AND THEN START TAPERING OFF BY EVENING. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. THE GUSTY WINDS WILL CAUSE BLOWING AND DRIFTING SNOW WITH WHITEOUT CONDITIONS AT TIMES. THE VISIBILITY WILL BE BELOW HALF A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ PAZ003-112230- /O.UPG.KCLE.WW.Y.0017.000000T0000Z-141212T0000Z/ /O.NEW.KCLE.WS.W.0006.141211T1417Z-141212T0400Z/ CRAWFORD PA- INCLUDING THE CITY OF...MEADVILLE 917 AM EST THU DEC 11 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING FOR SNOW WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. * SNOW ACCUMULATIONS...4 TO 8 INCHES BY LATE EVENING. THE HEAVIEST SNOW WILL BE ESPECIALLY NORTHEAST OF MEADVILLE. * TIMING...SNOW WILL BE MODERATE TO HEAVY AT TIMES TODAY AND THEN START TAPERING OFF BY EVENING. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. THE GUSTY WINDS WILL CAUSE BLOWING AND DRIFTING SNOW WITH WHITEOUT CONDITIONS POSSIBLE. THE VISIBILITY WILL BE BELOW HALF A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
3 follow-up statements
200 WWUS41 KCLE 111743 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1243 PM EST THU DEC 11 2014 ...SOME MODERATE TO OCCASIONALLY HEAVY SNOW WILL BE OCCURRING OVER EXTREME NORTHWEST PENNSYLVANIA THROUGH THIS EVENING... .THE CAUSE OF THIS SNOW WAS LOW PRESSURE THAT WAS OVER NEW ENGLAND. MOISTURE WAS WRAPPING AROUND THE LOW. AS THE LOW MOVES NORTH LATER TODAY THE SNOW WILL BEGIN TO TAPER OFF. THE HIGHEST SNOWFALL AMOUNTS WILL BE OVER ERIE COUNTY AND MAINLY EAST OF MEADVILLE. PAZ001>003-120145- /O.CON.KCLE.WS.W.0006.000000T0000Z-141212T0400Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 1243 PM EST THU DEC 11 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * SNOW ACCUMULATIONS...5 TO 10 INCHES TOTAL OVER ERIE COUNTY WITH AN ADDITIONAL 2 TO 4 INCHES THIS AFTERNOON AND ANOTHER INCH OR TWO TONIGHT. OVER CRAWFORD COUNTY 4 TO 8 INCHES TOTAL WITH AN ADDITIONAL 1 TO 3 INCHES THIS AFTERNOON AND AN INCH OR SO TONIGHT. * TIMING...SNOW WILL BE MODERATE TO HEAVY AT TIMES THIS AFTERNOON AND THEN START TAPERING OFF BY EVENING. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH...WITH THE STRONGEST WINDS NEAR THE LAKESHORE. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. THE GUSTY WINDS WILL CAUSE BLOWING AND DRIFTING SNOW WITH WHITEOUT CONDITIONS AT TIMES. THE VISIBILITY WILL BE BELOW HALF A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
416 WWUS41 KCLE 112030 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 PM EST THU DEC 11 2014 ...THE SNOW WILL BE WINDING DOWN THROUGH THE EVENING... .HOWEVER...SOME LIGHT SNOW MAY LINGER THROUGH THE NIGHT. PAZ001>003-120400- /O.CON.KCLE.WS.W.0006.000000T0000Z-141212T0400Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 330 PM EST THU DEC 11 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * SNOW ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS THROUGH THIS EVENING WILL RANGE FROM 1 TO LOCALLY 3 INCHES. TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 4 TO 10 INCHES IN ERIE COUNTY PENNSYLVANIA AND 3 TO 8 INCHES IN CRAWFORD COUNTY. * TIMING...SNOW WILL CONTINUE TO TAPER OFF THROUGH THE EVENING. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH...WILL DECREASE LATER TONIGHT. * IMPACTS...UNTREATED ROADS WILL BE SLIPPERY AS THE SNOW IS WET. THE GUSTY WINDS WILL CAUSE BLOWING AND DRIFTING SNOW ALSO MAKING TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
161 WWUS41 KCLE 120139 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 839 PM EST THU DEC 11 2014 PAZ001>003-120245- /O.CAN.KCLE.WS.W.0006.000000T0000Z-141212T0400Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 839 PM EST THU DEC 11 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER STORM WARNING. SNOW HAS ENDED ACROSS MOST OF THE WARNING AREA. SCATTERED LIGHT SNOW SHOWERS REMAIN POSSIBLE OVERNIGHT BUT ANY ADDITIONAL ACCUMULATION WILL BE AN INCH OR LESS. NORTHWEST WINDS WILL CONTINUE TO GUST TO 20 TO 30 MPH FOR A FEW MORE HOURS BEFORE STARTING TO DECREASE AFTER MIDNIGHT. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm warning went out at Dec 11, 7:10 AM EST, 2 hours 7 minutes earlier.
Area forecast discussion, Dec 11, 7:10 AM EST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
710 AM EST THU DEC 11 2014
.SYNOPSIS...
SLOW MOVING LOW PRESSURE OVER NEW HAMPSHIRE WILL DRIFT NORTH INTO
QUEBEC TONIGHT. HIGH PRESSURE OVER THE MIDWEST WILL SLOW MOVE EAST
ACROSS THE OHIO VALLEY THIS WEEKEND. LOW PRESSURE AND A COLD FRONT
WILL CROSS THE OHIO VALLEY AND LOW GREAT LAKES ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MINOR ADJUSTMENTS TO THE EARLY MORNING UPDATE...MOSTLY TO TRY AND
REFINE THE SKY COVER FOR TODAY. NO OTHER CHANGES.
THE FORECAST REMAINS DIFFICULT AS THE UPPER LOW RETROGRADES WESTWARD
THIS MORNING AND THE SYNOPTIC MOISTURE/UPWARD MOTION PUSHES WEST
ACROSS NORTHWEST PENNSYLVANIA. ALL OF THE MODELS SHOW A RELATIVELY
SHARP CUTOFF BETWEEN THE DEEPER MOISTURE AND THE DRIER AIR...WHICH
SHOULD SET UP SOMEWHERE IN ASHTABULA COUNTY OR NEAR THE OH/PA
BORDER. THE SNOW SHOULD RAMP UP QUICKLY EARLY THIS MORNING AS THE
BAND MOVES INTO ERIE AND EASTERN CRAWFORD COUNTY. SOME ENHANCEMENT
IN THE HIGHER TERRAIN IS LIKELY AND THERE COULD BE MODERATE OR
PERHAPS EVEN SOME HEAVY SNOW AT TIMES THIS MORNING AND EARLY THIS
AFTERNOON. WILL BE CLOSE TO WARNING CRITERIA (6 INCHES) BETWEEN
NORTHEAST... LITTLE HOPE... AND FINDLAY LAKE.
THE FLOW OFF LAKE ERIE IS A WILD CARD. NOT SURE HOW MUCH SNOWFALL
THE LAKE ENHANCEMENT CAN ADD. OUR MESO MODELS SHOW THE BEST LAKE
HURON FETCH DRIFTING SLOWLY EAST...SPENDING MUCH OF THE DAY OVER
ASHTABULA COUNTY BUT EVENTUALLY GETTING INTO CRAWFORD COUNTY
PA...AND THEN ERIE COUNTY BY THIS EVENING. THE INVERSION IS TOO LOW
AND THE TEMPERATURES ALOFT ARE NOT COLD ENOUGH FOR MUCH PURE LAKE
EFFECT SNOW SO WE WILL NEED THE SYNOPTIC PRECIP TO SEED THE LAKE
EFFECT BANDS. BECAUSE OF THIS...NOT TOO WORRIED ABOUT A LOT OF SNOW
FROM THE LAKE EFFECT IN GEAUGA AND ASHTABULA COUNTY BUT AS THE BAND
SLIDES EAST THERE COULD BE AN ENHANCEMENT OF SNOW ACROSS NORTHWEST
PA LATE THIS AFTERNOON AND EVENING.
ELSEWHERE...THE PROGRESS OF THE CLEARING SHOULD BE TEMPERED BY AN
INCREASE IN HIGH CLOUDS FROM THE EAST. WE CAN PROBABLY GET PARTIAL
SUNSHINE TO THE WESTERN SUBURBS OF CLEVELAND...AKRON AND
MILLERSBURG...BUT CLOUDY EAST OF THERE. HIGHS BELOW THE GFS/MAV
GUIDANCE...NOT MUCH ABOVE FREEZING EXCEPT MID 30S WHERE THE SUN IS
OUT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
THE SNOW ACROSS NW PA SHOULD GRADUALLY DIMINISH LATE TONIGHT AND
FRIDAY MORNING AS THE SYNOPTIC UPWARD MOTION TAPERS OFF AND DRIER
AIR FILTERS BACK ACROSS THE AREA. SOME MID AND HIGH CLOUDS WILL
STREAM IN IN THE NORTHWEST FLOW FRIDAY AFTERNOON INTO FRIDAY NIGHT.
MUCH THE SAME ON SATURDAY...PATCHES OF MID/HIGH CLOUDS...MAINLY HIGH
CLOUDS...PROBABLY JUST ENOUGH TO KEEP THE DAY FROM BEING SUNNY...BUT
NOT BAD FOR DECEMBER. HIGHS AROUND 40 OR SO. LOW LEVEL MOISTURE
INCREASES ON SUNDAY BUT I AM NOT CONVINCED THERE WILL BE AN
IMMEDIATE INCREASE IN CLOUDS. THE MODELS SEEM AGGRESSIVE WITH THE
MOISTURE CONSIDERING THE RIDGING ALOFT. HIGHS IN THE 40S.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
UPPER LEVEL PATTERN TRENDING TOWARD AN UPPER LEVEL RIDGE BUILDING
INTO THE EASTERN UNITED STATES BY THE END OF THE WEEKEND.
BUT...WHERE THERE IS A RIDGE THERE IS A DEEP DIGGING TROUGH TO
FOLLOW. THIS IS THE CASE AS WE APPROACH THE MIDDLE OF THE WEEK WHEN
THE UPPER LEVEL PATTERN TRENDS TOWARD TROUGHINESS IN THE EASTERN
PART OF THE CONTINENT. ACTUALLY...THE WHOLE UPPER LEVEL PATTERN IS A
BIG MESS WITH SURFACE LOW OFF THE EAST COAST...HIGH PRESSURE IN THE
CENTRAL MISSISSIPPI VALLEY REGION AND CUTOFF LOW OVER THE DESERT
SOUTHWEST AND HIGH PRESSURE OVER THE WESTERN SLOPES OF THE ROCKIES.
THE POLAR JET IS STRUGGLING TO FIND ORGANIZATION FOR MID DECEMBER.
SURFACE HIGH PRESSURE WILL BUILD EAST UNDER THE UPPER LEVEL RIDGE
ACROSS THE ENTIRE EASTERN UNITED STATES ON SUNDAY AND TO THE EAST
COAST BY MONDAY AFTERNOON. LOW PRESSURE IS EXPECTED TO MOVE INTO THE
WESTERN OHIO VALLEY BY MONDAY NIGHT AND THEN TO LAKE ERIE BY TUESDAY
MORNING. THE LOW WILL FORCE A WARM FRONT NORTH OF THE REGION AND
THEN FORCE A COLD FRONT EAST ACROSS THE AREA ON TUESDAY. A FAIRLY
GOOD SWATH OF MOISTURE WILL BE PRESENT WITH THE STORM SYSTEM IN THE
WARM AIR ADVECTION PATTERN. SO...ANY PRECIPITATION THAT FALLS WILL
BE IN THE FORM OF RAIN AT THIS TIME. LOW PRESSURE MOVES OFF TO THE
NORTHEAST AND SOME WRAP AROUND MOISTURE WILL PERSIST THROUGH
WEDNESDAY AS COLD AIR ADVECTION TAKES PLACE. THIS SHOULD BRING A
CHANCE OF SNOW SHOWERS TO THE REGION. HIGH PRESSURE AND COLD POOL
BUILD SOUTH ACROSS THE AREA WEDNESDAY NIGHT.
ALL IN ALL...EXPECTING MILD TEMPERATURES THROUGH THE FORECAST
PERIOD.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
ANALYSIS OF ANIMATED INFRARED SATELLITE IMAGERY SHOWS THE SURFACE
LOW ASSOCIATED WITH A COMPLEX COASTAL STORM HAS COME ASHORE OVER
THE PAST 6 HOURS...AND IS NOW LOCATED NEAR THE ALBANY...NEW YORK
AREA. THE LOW IS EXPECTED TO SLOWLY DRIFT NORTH AND EAST OVER THE
NEXT 18 HOURS BEFORE PULLING NORTHWEST INTO QUEBEC ON FRI. THE
HEAVIEST SNOW CONTINUES TO FALL ACROSS WESTERN AND CENTRAL NEW
YORK....NONETHELESS...LIGHT TO MODERATE SNOW WILL BEGIN TO FALL AT
KERI...AND PERHAPS EVEN KYNG...AFTER 11/12Z AS POCKETS OF DEEPER
MOISTURE WRAP AROUND THE BACK SIDE OF THE SYSTEM...OVERCOMING THE
EASTWARD PROGRESSION OF A STARKLY DRIER AIR MASS TO THE WEST.
WESTERN TERMINALS...KTOL AND KFDY...HAVE ALREADY CLEARED THEIR
MVFR CIGS. WIND WILL REMAIN GUSTY THROUGH THE TAF
PERIOD...ESPECIALLY ACROSS THE EASTERNMOST TERMINALS.
.OUTLOOK...IFR LIKELY FRI NIGHT IN -SN IN NW PA. PERIODS OF NON
VFR IN NE OH WITH -SN FRI...OTHERWISE VFR.
&&
.MARINE...
WINDS WILL LIKELY REMAIN UP THROUGH THE FORESEEABLE FUTURE TO KEEP
SMALL CRAFT ADVISORIES POSTED FOR THE DURATION. NOT EXPECTING WINDS
TO DIMINISH UNTIL AT LEAST SATURDAY. WESTERLY FLOW WILL THEN PERSIST
INTO THE WEEKEND AT 10 TO 20 KNOTS AND THIS TOO WILL BE BORDERLINE
FOR SMALL CRAFT. SOUTHWEST FLOW DEVELOPS MONDAY BUT WINDS REMAIN UP
THROUGH THE DAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...WINTER WEATHER ADVISORY UNTIL 4 AM EST FRIDAY FOR PAZ001-002.
WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR PAZ003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST FRIDAY FOR LEZ144>149.
SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR LEZ142-
143.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDYHazardous weather outlook, Dec 11, 5:05 AM EST, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 505 AM EST THU DEC 11 2014 PAZ001-002-121015- NORTHERN ERIE-SOUTHERN ERIE- 505 AM EST THU DEC 11 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ003-121015- CRAWFORD PA- 505 AM EST THU DEC 11 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-121015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 505 AM EST THU DEC 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Winter Storm Warnings in Pennsylvania, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.